RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2016, Volume 9, Issue 2, Pages 75–89 (Mi vyuru316)  

Mathematical Modelling

Inverse problems for some Sobolev-type mathematical models

S. G. Pyatkov, S. N. Shergin

Ugra State University, Khanty-Mansyisk, Russian Federation

Abstract: The present article is devoted to the study of mathematical models based the Sobolev-type equations and systems arising in dynamics of a stratified fluid, elasticity theory, hydrodynamics, electrodynamics, etc. Along with a solution we determine an unknown right-hand side and coefficients in a Sobolev-type equations of the forth order. The overdetermination conditions are the values of a solution in a collection of points of a spatial domain. The problem is reduced to an operator equation whose solvability is established with the help of a priori estimates and the fixed point theorem. The existence and uniqueness theorems of solutions for the linear and nonlinear cases are proven. In the linear case the result is global in time and it is local in the nonlinear case. The main spaces in question are the Sobolev spaces.

Keywords: the Sobolev-type model; Sobolev equation; existence and uniqueness theorems; inverse problem; boundary value problem; plasma waves; rotating fluid; the Boussinesq–Love model.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-06582_а
The authors were supported by RFBR (Grant no. 15-01-06582).


DOI: https://doi.org/10.14529/mmp160207

Full text: PDF file (530 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.95
MSC: 35K70
Received: 30.03.2016
Language:

Citation: S. G. Pyatkov, S. N. Shergin, “Inverse problems for some Sobolev-type mathematical models”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 9:2 (2016), 75–89

Citation in format AMSBIB
\Bibitem{PyaShe16}
\by S.~G.~Pyatkov, S.~N.~Shergin
\paper Inverse problems for some Sobolev-type mathematical models
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2016
\vol 9
\issue 2
\pages 75--89
\mathnet{http://mi.mathnet.ru/vyuru316}
\crossref{https://doi.org/10.14529/mmp160207}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376997200007}
\elib{http://elibrary.ru/item.asp?id=26224825}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru316
  • http://mi.mathnet.ru/eng/vyuru/v9/i2/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:123
    Full text:39
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019